Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 52, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 17, 2016, 1:41 AM EDT for Blount County, Knox County, Loudon County, Tennessee. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 1:41 AM EDT (05:41 UTC)
- Expired
- Jun 17, 2016, 2:10 AM EDT
- In force
- 29 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, TN, Knox County, TN, Loudon County, TN
The radar
The Knoxville radar (KMRX), 78 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:42 AM EDT | TSTM WND DMG | Farragut, TN | REPORTS OF SOME LARGER LIMBS DOWN. |
| Jun 17, 1:45 AM EDT | TSTM WND DMG | Farragut, TN | SEVERAL LARGE TREES DOWN THROUGOUT FARRAGUT ON CATLETT...SNYDER...AND GILBERT ROADS. |
| Jun 17, 1:53 AM EDT | HAIL 0.5 | 4 Nw Maryville, TN | |
| Jun 17, 2:00 AM EDT | TSTM WND DMG | 2 Se Maryville, TN | SEVERAL TREES DOWN ALONG CHILHOWEE VIEW RD |
| Jun 17, 2:10 AM EDT | TSTM WND DMG | 4 Se Maryville, TN | NUMEROUS TREES DOWN WITH SEVERAL UPROOTED ALONG AND ADJACENT TO CHILHOWEE VIEW ROAD. BARN DAMAGED DUE TO FALLEN TREE LIMBS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1287 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2072 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WUUS54 KMRX 170541
SVRMRX
TNC009-093-105-170630-
/O.NEW.KMRX.SV.W.0052.160617T0541Z-160617T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
141 AM EDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KNOX COUNTY IN EASTERN TENNESSEE...
NORTHERN BLOUNT COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...
* UNTIL 230 AM EDT
* AT 141 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
FARRAGUT...OR 7 MILES NORTHEAST OF LENOIR CITY...MOVING SOUTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...ALCOA...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...FRIENDSVILLE...
WALLAND...WILDWOOD AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3588 8428 3590 8429 3590 8427 3591 8427
3592 8425 3594 8427 3593 8424 3595 8425
3596 8424 3594 8422 3598 8421 3598 8420
3599 8419 3576 8373 3558 8406
TIME...MOT...LOC 0541Z 314DEG 43KT 3588 8418
HAIL...1.00IN
WIND...60MPH
$$
05/MA2 follow-up statements
099
WWUS54 KMRX 170555
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
155 AM EDT FRI JUN 17 2016
TNC093-105-170604-
/O.CAN.KMRX.SV.W.0052.000000T0000Z-160617T0630Z/
KNOX TN-LOUDON TN-
155 AM EDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KNOX AND
NORTHEASTERN LOUDON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3573 8417 3576 8415 3577 8418 3580 8417
3579 8416 3580 8414 3585 8414 3583 8412
3585 8408 3583 8406 3585 8405 3584 8402
3585 8401 3587 8401 3587 8403 3588 8400
3586 8398 3587 8396 3576 8373 3558 8406
TIME...MOT...LOC 0554Z 314DEG 43KT 3577 8404
$$
TNC009-170630-
/O.CON.KMRX.SV.W.0052.000000T0000Z-160617T0630Z/
BLOUNT TN-
155 AM EDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHERN BLOUNT COUNTY...
AT 154 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALCOA...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...
FRIENDSVILLE...WALLAND...WILDWOOD AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 8417 3576 8415 3577 8418 3580 8417
3579 8416 3580 8414 3585 8414 3583 8412
3585 8408 3583 8406 3585 8405 3584 8402
3585 8401 3587 8401 3587 8403 3588 8400
3586 8398 3587 8396 3576 8373 3558 8406
TIME...MOT...LOC 0554Z 314DEG 43KT 3577 8404
HAIL...1.00IN
WIND...60MPH
$$
05/MA585
WWUS54 KMRX 170610
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
210 AM EDT FRI JUN 17 2016
TNC009-170619-
/O.CAN.KMRX.SV.W.0052.000000T0000Z-160617T0630Z/
BLOUNT TN-
210 AM EDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLOUNT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AND HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3573 8417 3576 8415 3577 8418 3580 8417
3579 8416 3580 8414 3585 8414 3583 8412
3585 8408 3583 8406 3585 8405 3584 8402
3585 8401 3587 8401 3587 8403 3588 8400
3586 8398 3587 8396 3576 8373 3558 8406
TIME...MOT...LOC 0607Z 314DEG 43KT 3565 8388
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:21 AM EDT, 20 minutes earlier.
Area forecast discussion, Jun 17, 1:21 AM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Morristown TN 121 AM EDT FRI JUN 17 2016 .AVIATION... VFR conditions expected to continue throughout the TAF cycle. A couple of remaining storms at this hour but coverage is too limited to included VCTS in the TAFs. A cold front will move south across the terminals this morning with winds shifting around to the north behind the front. Some model soundings indicate ceilings around 3 kft overnight at TRI but based on current trends and observations have kept things VFR for now. Northerly winds behind the front will gust to 15-20 kts at times during the afternoon. .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA
Hazardous weather outlook, Jun 16, 3:21 PM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 321 PM EDT THU JUN 16 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-171930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 321 PM EDT THU JUN 16 2016 /221 PM CDT THU JUN 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG-TO-SEVERE STORMS ARE POSSIBLE THIS EVENING AS A COLD FRONT BUILDS INTO THE SOUTHERN APPALACHIAN REGION. THE BEST CHANCE WILL BE ACROSS NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA. THE MAIN THREAT LOOKS TO BE DAMAGING WIND GUSTS. ALSO...DUE TO MODEST SHEAR ACCOMPANYING THE TROUGH...THE CHANCE FOR AN ISOLATED TORNADO CAN'T BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY THROUGH THIS EVENING.
In the hours before
Special weather statement, Jun 16, 10:33 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1033 PM EDT THU JUN 16 2016
VAZ002-006-008-170300-
WASHINGTON VA-RUSSELL VA-WISE VA-
1033 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...WASHINGTON AND WISE
COUNTIES AND THE NORTHEASTERN CITY OF NORTON UNTIL 1100 PM EDT...
AT 1033 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CLINTWOOD TO NEAR SUGAR GROVE.
MOVEMENT WAS SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ABINGDON...NORTON...LEBANON...WISE...CLEVELAND VA...COEBURN...
GLADE SPRING...HONAKER...POUND...ST. PAUL...DAMASCUS...HOLSTON...
PARDEE...KONNAROCK...ROSEDALE...CASTLEWOOD...DYE...LINDELL...
EMORY-MEADOW VIEW AND HANSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3662 8187 3684 8239 3689 8240 3689 8251
3701 8278 3705 8272 3712 8272 3720 8255
3713 8255 3703 8248 3696 8235 3704 8217
3705 8204 3709 8202 3704 8182 3696 8178
3693 8184 3679 8170 3662 8161
TIME...MOT...LOC 0233Z 305DEG 37KT 3710 8244 3674 8144
MOULTONSpecial weather statement, Jun 16, 10:59 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1059 PM EDT THU JUN 16 2016
VAZ002-006-008-170345-
WASHINGTON VA-RUSSELL VA-WISE VA-
1059 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...RUSSELL...AND EAST
CENTRAL WISE COUNTIES AND THE NORTHEASTERN CITY OF BRISTOL UNTIL 1145
PM EDT...
AT 1059 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR TRAMMEL TO NEAR THOMAS BRIDGE.
MOVEMENT WAS SOUTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...LEBANON...CLEVELAND VA...GLADE SPRING...
ST. PAUL...DAMASCUS...BENHAMS...HILANDER PARK...HOLSTON...
KONNAROCK...CASTLEWOOD...COLLINGWOOD...LINDELL...
EMORY-MEADOW VIEW AND HANSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3662 8161 3661 8163 3662 8192 3659 8194
3659 8201 3669 8233 3699 8242 3698 8237
3696 8236 3703 8218 3690 8181 3679 8170
TIME...MOT...LOC 0259Z 341DEG 22KT 3696 8231 3671 8162
MOULTONSpecial weather statement, Jun 16, 11:52 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 PM EDT THU JUN 16 2016
TNZ017-018-046-VAZ006-008-170430-
JOHNSON TN-SULLIVAN TN-NORTHWEST CARTER TN-WASHINGTON VA-RUSSELL VA-
1152 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARTER...EASTERN
SULLIVAN...JOHNSON...WASHINGTON...AND SOUTHWESTERN RUSSELL COUNTIES
AND THE CITY OF BRISTOL UNTIL 1230 AM EDT...
AT 1152 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BRISTOL VA TO NEAR
ASHLAND. MOVEMENT WAS SOUTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRISTOL TN...BRISTOL VA...ABINGDON...MOUNTAIN CITY...WALNUT HILL...
BLUFF CITY...ST. PAUL...DAMASCUS...TRADE...SADIE...
SOUTH HOLSTON DAM...CASTLEWOOD...SHADY VALLEY...BENHAMS...HARR...
HILANDER PARK...LAUREL BLOOMERY...DOEVILLE...
HOLSTON AND MORRIL'S CAVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3659 8168 3657 8168 3653 8171 3647 8170
3646 8171 3642 8172 3640 8174 3634 8171
3634 8177 3636 8179 3634 8185 3631 8189
3649 8233 3660 8232 3660 8230 3666 8232
3693 8230 3663 8160
TIME...MOT...LOC 0352Z 340DEG 17KT 3677 8232 3648 8164
DHLocal storm report, Jun 17, 12:20 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1220 AM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG MOUNTAIN CITY 36.47N 81.81W
06/17/2016 JOHNSON TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&
DHSpecial weather statement, Jun 17, 12:44 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1244 AM EDT FRI JUN 17 2016
TNZ083>086-100>102-170530-
RHEA TN-MEIGS TN-BRADLEY TN-NORTHWEST MONROE TN-WEST POLK TN-
EAST POLK TN-MCMINN TN-
1244 AM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR POLK...EASTERN BRADLEY...SOUTHERN
RHEA...MCMINN AND MEIGS COUNTIES UNTIL 130 AM EDT...
AT 1243 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DECATUR...MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...DAYTON...DECATUR...BENTON...ETOWAH...
CHARLESTON...WILDWOOD LAKE...EAST CLEVELAND...SOUTH CLEVELAND...
ENGLEWOOD...CALHOUN...RICEVILLE...BIG SPRING...PARKSVILLE...
BULLET CREEK...CLEAR WATER...DENTVILLE...
OLD WASHINGTON AND ARCHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3552 8505 3561 8470 3527 8434 3524 8437
3522 8434 3521 8435 3520 8435 3522 8432
3522 8431 3521 8429 3519 8429 3499 8476
3499 8481
TIME...MOT...LOC 0443Z 326DEG 29KT 3550 8484
DHSpecial weather statement, Jun 17, 1:32 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
132 AM EDT FRI JUN 17 2016
TNZ036-067>069-071-072-086-170615-
ROANE TN-KNOX TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-LOUDON TN-
NORTHWEST MONROE TN-ANDERSON TN-
132 AM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KNOX...BLOUNT...
SOUTH CENTRAL ANDERSON...EAST CENTRAL ROANE AND EASTERN LOUDON
COUNTIES UNTIL 215 AM EDT...
AT 132 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARRAGUT...OR NEAR OAK RIDGE...MOVING SOUTHEAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...LENOIR CITY...ALCOA...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...GREENBACK...
FRIENDSVILLE...TOWNSEND...WALLAND...HAPPY VALLEY...CITICO BEACH...
KARNS...TALASSEE...WILDWOOD...CADES COVE AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3546 8396 3549 8394 3550 8398 3549 8399
3551 8401 3553 8399 3556 8400 3547 8410
3595 8437 3607 8418 3566 8366 3558 8366
3556 8372 3556 8377 3552 8383 3552 8388
3547 8392 3546 8395
TIME...MOT...LOC 0532Z 320DEG 48KT 3591 8422
05/MAThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:54 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 36 min |
| Jun 16, 11:52 PM EDT | Special Weather Statement | MRX | Johnson, Sullivan | 38 min |
| Jun 16, 11:59 PM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 46 min |
| Jun 17, 12:44 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk | 46 min |
| Jun 17, 1:32 AM EDT | Special Weather Statement | MRX | Blount | 43 min |
| Jun 17, 2:16 AM EDT | Special Weather Statement | MRX | Blount | 14 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.